MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ARTICULATOR INJECTION NEEDLE; BIOPSY NEEDLE

UNITED STATES ENDOSCOPY GROUP, INC. ARTICULATOR INJECTION NEEDLE; BIOPSY NEEDLE
Model Number 00711810
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject devices have not yet been returned to steris endoscopy for evaluation.The device history record was reviewed and confirmed the devices were manufactured to specification.There have been no other complaints associated with these lots.Statements from instructions for use packet include, "for articulator¿ & carr-locke injection needles only: carefully remove the tip protector from the distal tip of the needle.Actuate the proximal luer back and forth, visually observing the needle being adequately advanced from the device's distal end.The spring-loaded handle assists in needle retraction; however, always visually check the retraction as well.Note: do not stretch the device because stretching may cause the needle projection length to be altered.To lock the needle in the out position, gently press the proximal luer until it meets the handle's luer, and then slowly twist the proximal luer clockwise until the two luers are fully engaged." steris has requested the devices subject of the event to be returned for evaluation.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure multiple of their articulator injection needles failed to deploy correctly causing a procedure delay.The user facility personnel used an additional device to complete the procedure.No report of injury.
 
Additional Manufacturer Narrative
The user facility sent back articulator injection needles from the lot subject of the reported event for evaluation.Evaluation results determined that the reported event may have been attributed to displaced adhesive within the handle assembly and forceful use of the device by user facility personnel.The device history record was reviewed, and no abnormalities were identified.A complaint review indicates this to be an isolated event.There have been no other complaints associated with this lot.Steris contacted the distributor to ensure that in-service is offered to the user facility.No additional issues have been reported.

Brand Name
ARTICULATOR INJECTION NEEDLE
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key15491119
Report Number1528319-2022-00045
Device Sequence Number1995780
Product Code FCG
UDI-Device Identifier00724995180874
UDI-Public00724995180874
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/18/2024
Device Model Number00711810
Device Catalogue Number00711810
Device Lot Number2113158
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Supplement Date Received by Manufacturer09/09/2022
Initial Report FDA Received Date09/27/2022
Supplement Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown